# SDR EISA99107

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163475
- Condition: Delaminated
- Location: Lt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT WING T/E AFT FLAP DELAMINATED AT WBL 240.  REPAIRED AFT FLAP IAW BOEING 727 SRM CHAPTER 51-40-05 AND 51-40-06.  (M)
